Record Type
Journal Articles

Contributor Information

Author(s)
Huang N, Wu M, Qu W, Long S, Shen S, Zhang J

Title Information

Full Title
Applications of Hilbert-Huang transform to non-stationary financial time series analysis (vol 19, pg 245, 2003)
Publication Title (abbreviated)
APPL STOCH MODEL BUS

Identifiers

DOI
10.1002/asmb.506
ISSN
1524-1904

Publication Information

Publication Date
2003 Oct
Volume
19
Issue
4
First Page
361
Last Page
361
Page Count
1
Citation
Huang N, Wu M, Qu W, Long S, Shen S, Zhang J. Applications of Hilbert-Huang transform to non-stationary financial time series analysis (vol 19, pg 245, 2003). APPL STOCH MODEL BUS. 2003;19 (4):361-361.

Copyright